U.S. doctors online nowAsk doctors free
TX
A 54-year-old female asked:

I took one advil (ibuprofen) (first time) , 24 hours ago, and now my gut aches--no other symptom. is there something i can take to counter this stomach reaction?

1 doctor answer1 doctor weighed in
Dr. Sean Agazanof
Pharmacology 11 years experience
Food: thats a common side effect if you don't have food in your stomach. eat some food.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 26, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.